# SDR CA020531005

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 54,356 hours
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 71500171
- Condition: Failed
- Location: Nr 1
- Component: Engine, 71500171
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PRELIMINARY REPORT,  NR 1 ENGINE SHUT DOWN , ENGINE STARTED ROUGH WITH VIBRATION , ANTI-SELECTED OFF  WITH NO CHANGE,AIRCRAFT LANDED WITHOUT ANY INCIDENT. FOUND ENGINE TURBINE DAMAGED
